# SDR HALA9900161

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47735
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 2701791
- Condition: Failed
- Location: Lt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOA - FLT 63 - SLAT EXTEND LIGHT WON'T COME ON.  LIGHT TESTS OK.  SLATS VISUALLY VERIFIED EXTENDED.  FERRIED A/C TO HNL FOR REPAIRS.  REPLACED THE LEFT SLAT EXTEND SWITCH.  THE OPERATIONAL CHECK WAS OK.  (M)
